Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 6 (1952), 224-236
DOI: https://doi.org/10.1090/S0025-5718-52-99386-1
Corrigendum: Math. Comp. 8 (1954), 188.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy & S. Ramanujan, ``Asymptotic formulae in combinatory analysis,'' London Math. Soc., Proc., s. 2, v. 17, 1918, p. 75-115.
  • [1] M. G. Kendall, Rank Correlation Methods, London, Griffin, 1948.
  • [2] Loc. cit., p. 141.
  • [1] J. J. Freeman, ``Noise spectrum of a diode with a retarding field,'' NBS, Jn. of Research, v. 42, 1949, p. 75-88.
  • [1] C. W. Nelson, ``A Fourier integral solution for the plane-stress problem of a circular ring with concentrated radial loads,'' Jn. Appl. Mech., v. 18, 1951, p. 173-182. MR 0041666 (12:880c)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-52-99386-1
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society